Article

Generalization of generalized orthogonal polynomial operational matrices for fractional and operational calculus

WANG, M.-L. ; CHANG, R.-Y. ; YANG, S.-Y.

Localisation: CNUDST (TUN01)
Code de rangement: Br.BIB.2226

Published in: International Journal of Systems Science: vol. 18 (no 5), pp. 931-943

The record appears in these collections:
Articles & Preprints > Articles

 Record created 2018-02-09, last modified 2018-02-09


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)